American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17B50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 64 found      Go to page: 1 2 3

[1] Tyler J. Evans, Alice Fialowski and Michael Penkava. Restricted cohomology of modular Witt algebras. Proc. Amer. Math. Soc. 144 (2016) 1877-1886.
Abstract, references, and article information   
View Article: PDF

[2] David A. Towers. On $n$-maximal subalgebras of Lie algebras. Proc. Amer. Math. Soc. 144 (2016) 1457-1466.
Abstract, references, and article information   
View Article: PDF

[3] David A. Towers. Subalgebras that cover or avoid chief factors of Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 3377-3385.
Abstract, references, and article information   
View Article: PDF

[4] Serge Skryabin. Generic Semisimplicity of Reduced Enveloping Algebras. Contemporary Mathematics 652 (2015) 153-171.
Book volume table of contents   
View Article: PDF

[5] Alexander Premet. Regular Derivations of Truncated Polynomial Rings. Contemporary Mathematics 652 (2015) 123-139.
Book volume table of contents   
View Article: PDF

[6] Zhaojia Tong, Naihong Hu and Xiuling Wang. Modular Quantizations of Lie Algebras of Cartan Type $H$ via Drinfel'd Twists. Contemporary Mathematics 652 (2015) 173-206.
Book volume table of contents   
View Article: PDF

[7] Willem A. De Graaf. Conjugacy of Nilpotent Elements in Characteristic $p$. Contemporary Mathematics 652 (2015) 229-229.
Book volume table of contents   
View Article: PDF

[8] Marina Avitabile and Sandro Mattarei. Grading Switching for Modular Non-Associative Algebras. Contemporary Mathematics 652 (2015) 1-14.
Book volume table of contents   
View Article: PDF

[9] Yuri Bahturin, Mikhail Kochetov and Jason McGraw. Gradings by Groups on Cartan Type Lie Algebras. Contemporary Mathematics 652 (2015) 15-46.
Book volume table of contents   
View Article: PDF

[10] Georgia Benkart and Jörg Feldvoss. Some Problems in the Representation Theory of Simple Modular Lie Algebras. Contemporary Mathematics 652 (2015) 207-228.
Book volume table of contents   
View Article: PDF

[11] Salvatore Siciliano and Hamid Usefi. Lie Properties of Restricted Enveloping Algebras. Contemporary Mathematics 652 (2015) 141-152.
Book volume table of contents   
View Article: PDF

[12] Salvatore Siciliano and Hamid Usefi. Some Problems on Lie Properties of Restricted Enveloping Algebras. Contemporary Mathematics 652 (2015) 235-235.
Book volume table of contents   
View Article: PDF

[13] Serge Skryabin. Open Questions on Modular Lie Algebras. Contemporary Mathematics 652 (2015) 237-239.
Book volume table of contents   
View Article: PDF

[14] Thomas Weigel. Koszul Lie Algebras. Contemporary Mathematics 652 (2015) 241-242.
Book volume table of contents   
View Article: PDF

[15] Hamid Usefi. Isomorphism Invariants of Enveloping Algebras. Contemporary Mathematics 634 (2015) 253-265.
Book volume table of contents
View Article: PDF

[16] David A. Towers. On minimal non-elementary Lie algebras. Proc. Amer. Math. Soc. 143 (2015) 117-120.
Abstract, references, and article information   
View Article: PDF

[17] Markus Severitt. The Grothendieck ring of the structure group of the geometric Frobenius morphism. Trans. Amer. Math. Soc. 366 (2014) 5295-5322.
Abstract, references, and article information   
View Article: PDF

[18] Brian J. Parshall and Leonard L. Scott. Forced gradings and the Humphreys-Verma conjecture. Contemporary Mathematics 602 (2013) 195-210.
Book volume table of contents   
View Article: PDF

[19] David A. Towers. Complements of intervals and prefrattini subalgebras of solvable Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 1893-1901.
Abstract, references, and article information   
View Article: PDF

[20] Jörg Feldvoss, Salvatore Siciliano and Thomas Weigel. Outer restricted derivations of nilpotent restricted Lie algebras. Proc. Amer. Math. Soc. 141 (2013) 171-179.
Abstract, references, and article information   
View Article: PDF

[21] David A. Towers. Solvable complemented Lie algebras. Proc. Amer. Math. Soc. 140 (2012) 3823-3830.
Abstract, references, and article information   
View Article: PDF

[22] R. Fioresi and F. Gavarini. Chevalley supergroups. Memoirs of the AMS 215 (2012)
Book volume table of contents   

[23] Pasha Zusmanovich. Erratum and addendum to ``Central extensions of current algebras''. Trans. Amer. Math. Soc. 362 (2010) 5601-5603. MR 2657692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Salvatore Siciliano. Restricted Lie algebras in which every restricted subalgebra is an ideal. Proc. Amer. Math. Soc. 137 (2009) 2817-2823. MR 2506437.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Georgia Benkart, Thomas Gregory and Alexander Premet. The recognition theorem for graded Lie algebras in prime characteristic. Memoirs of the AMS 197 (2009) MR 2488391.
Book volume table of contents   

[26] Yuri Bahturin, Mikhail Kochetov and Susan Montgomery. Group gradings on simple Lie algebras in positive characteristic. Proc. Amer. Math. Soc. 137 (2009) 1245-1254. MR 2465646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Hamid Usefi. The restricted isomorphism problem for metacyclic restricted Lie algebras. Proc. Amer. Math. Soc. 136 (2008) 4125-4133. MR 2431023.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Jon F. Carlson, Zongzhu Lin and Daniel K. Nakano. Support varieties for modules over Chevalley groups and classical Lie algebras. Trans. Amer. Math. Soc. 360 (2008) 1879-1906. MR 2366967.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Rolf Farnsteiner and Andrzej Skowronski. Galois actions and blocks of tame infinitesimal group schemes. Trans. Amer. Math. Soc. 359 (2007) 5867-5898. MR 2336308.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Jonathan Pakianathan and Ergün Yalçin. Quadratic maps and Bockstein closed group extensions. Trans. Amer. Math. Soc. 359 (2007) 6079-6110. MR 2336317.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 64 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia